MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY KIT, EMMA CAPNOGRAPH, KPA; OXIMETER

MASIMO - 15750 ALTON PKWY KIT, EMMA CAPNOGRAPH, KPA; OXIMETER
Model Number 18266
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device restarts itself.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.The module was left powered on using fully charged batteries and the battery life was within specification.No issues were found regarding the device powering off by itself.
 
Event or Problem Description

Brand Name
KIT, EMMA CAPNOGRAPH, KPA
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16261645
Report Number3019388613-2023-00017
Device Sequence Number17838995
Product Code CCK
UDI-Device Identifier07350046131040
UDI-Public07350046131040
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18266
Device Catalogue Number3678
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date01/28/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown